I haven't had that, but I have had unexplained diarrhea for months on end and nobody knew what it was. Turned out it was a medicine I was on. You mentioned an endocrinologist and also hypertension, so it's possible some prescription medication is doing this to you. Have your regular doc review side effects of everything you're on, and perhaps make some changes for you, see does that help.
Thank you for answering my question I’m getting so stressed not knowing why this keeps happening with no real definitive answer from my doctors.
I'm not taking anything for my thyroid. I’m only taking Hydrochlorothiazide and Lisinopril for my high blood pressure ( they can lower potassium ) and I’m beginning to think that it’s compounding the gastro problems I’m having, because my potassium level keeps dropping. When I was hospitalized last week I was told that my body wasn’t absorbing the potassium they were giving me because of the diarrhea the colon makes potassium and it seems that the ER doctors are forgetting what a low potassium level can do because the doctors I saw when I was admitted didn’t know why I was sick.
Today I got my blood work back from my clinic and it still shows a GFR of 60 and that means that there is some kidney damage ( 2ND stage ) that also may also be a factor. I just don’t know because I missed my doctors’ appointment and I won’t get to see him until November.